# SDR SWAA2020013140936

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 54,099 hours, 35,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT TOO LONGS, NEEDS REINSTALLED.  RESECURED GRIT PER MT.
